Multivariate Normal Distributions, The
Emerging
0
Citations2
Refs2025
Year
Search Works
Work Details
- DOI 10.1007/978-3-662-69359-9_703
- OpenAlex ID W4411439799
- Type Reference-entry
- Language EN
- Published 01 Jan 2025
- Pages 1619–1622
- Source International Encyclopedia of Statistica…
- Countries 1
- Institutions 2
- Added 10 Oct 2025
- Updated 10 Oct 2026
External Links
MENU
0
Multivariate Normal Distributions, The
Reference-entry 2025 EN
0
Citations
2
References
2
Authors
0.00
FWCI
Topics
Keywords
Authors & Affiliations
2 authors| # | Author | Institutions | ORCID |
|---|---|---|---|
| 1 | Damir Kalpić | University of Zagreb (HR) Faculty of Electrical Engineer… (HR) | |
| 2 | Nikica Hlupić | University of Zagreb (HR) Faculty of Electrical Engineer… (HR) |
Related Works
10Data: OpenAlex